# SDR R61A2022030300172

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 33,599 hours, 21,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHTS POWER UNIT FOUND L1 DOOR LOWER EMERGENCY EXIT LIGHT INOP. FOUND PUSHED PIN IN CANNON PLUG P1658. REINSTALLED PIN IAW EMB SWPM 20-21-20. OPS CHECK GOOD.
